# SDR C2XA99IA467

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assembly
- Part number: 3025101
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE RIGHT EXTERNAL EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY IAW EMB-145 MM 33-50-10, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
